| Model Number |
REELPASS SUTR LASSO,45° CRV LFT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-6069-45l suture lasso shuttle suture was not deploying as the wheel was stuck.This occurred during a labral repair on (b)(6) 2022.The case was completed by using a new ar-6069-45l with no patient harm.